# SDR REXA2017072400805

- Difficulty date: July 24, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N303PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15303
- Aircraft time: 8,785 hours, 5,965 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTED EMERGENCY LIGHT NOT CHARGING.  REMOVED AND REPLACED THE EMERGENCY LIGHT. OPS CHECKED GOOD.
